Facebook Pixel
EmpowHER Guest

i was diagnosed as pangastaritis. doctor gave me amoxycillin 1000 mg and clarithromycin 500 mg. endoscopy test reveals errosive gastritis in body and antrum. this medicine resulted in dehydration and distrubed night sleep .please suggest me the correct

By Anonymous April 16, 2011 - 12:34am
Rate This

diagnosis for speedy recovery. i was operated for gall bladder stone in 1992 and developed a duodenal ulcer in 1998. and my blood haemoglobin increased to 17.2
once my uric acid has reached to 7.0

i am waiting for your advise and opinion. thanking you,
Narpal saini

Add a Comment5 Comments

EmpowHER Guest

I went to Doctor that I suffered from intestinal pain, doctor suggest me to do endoscopy, and colonoscopy. After endoscopy the result was "PANGASTRITIS with H. PYLORY Positive" . I take tab. Mox 500 mg, claribid ASEmg and Neksium 40mg 14 day course but no improvement. PLEASE SUGGEST ME RECOVERY FROM PANGASTRITIS

January 16, 2015 - 10:12am
EmpowHER Guest

I went to Doctor that I suffered from intestinal pain, doctor suggest me to do endoscopy, and ECG. After endoscopy the result was "PANGASTRITIS" . pLEASE SUGGEST ME DRUGS TO RECOVERY FROM PANGASTRITIS

July 26, 2013 - 2:45am

Hi Narpal,

Unfortunately, we cannot diagnose you here at EmpowHer.
Have you expressed your concerns to your doctor? I'm not sure why it's disturbing your sleep but if you have had diarrhea with either of your medications then this is most likely why you are dehydrated-- you must drink lots of fluids to correct this.

Have you been given anything for your erosive gastritis?

April 16, 2011 - 7:38am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

Mam I was given H pylori kit for 14 days about one year ago. If I reduce cap amoxicillan to 500 Mg instead of 1000 mg now I am becoming slightly better. The moment I eat something I have to pass stool.Doc said that you have very mild prostate problem too. I am having mild pain in my right lower hip where the Leg starts and burning sensation while passing stool. One year back colonoscopy reports mild mucusol at the end of the canal. pls suggest ????
Thanking you in anticipation.

April 17, 2011 - 7:13am
(reply to Anonymous)

Do you have a copy of your colonoscopy results?

"Mild mucusol" as a lab result is incomplete; the colon is a mucous membrane. I am wondering if there is another term left out of your post, such as "inflammation" or "thickening"? You may have just had mild inflammation, and since this was a year ago you would need to talk with your doctor regarding any other symptoms you are having (you may need to have an exam to see if the inflammation has become worse).

Your doctor saying you have a "mild prostate problem" is not an actual diagnosis. It sounds like it would be helpful if you called your doctor and wrote down the actual terms s/he is using (ask for the terms to be spelled), ask for copies of all lab results (you should do this every time), and ask your doctor for specific diagnosis. Ask what your prostate diagnosis is, what treatment options are available, and what you can do to further prevent prostate "problems" or disease progression.

A burning sensation while you are passing stool needs to be discussed with your doctor, who can provide a physical exam to identify any specific problems or conditions.

If you are reducing your prescriptions, please only do so under the advisement of your doctor.

Good luck in talking with your doctor! We know it's difficult to advocate for yourself, but it is important to know exactly what you have been diagnosed with, what you need to do to prevent disease progression, what treatment options you have, the reasons for specific treatments, and write down everything (even if you need to ask how to spell terminology).

April 17, 2011 - 8:09am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Gastritis Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!